MathSciNet Relay Station
MathSciNet bibliographic data
MR430517 (55 #3522) 35J15 (60H05)
Pinsky, Mark A. Isolated singularities of degenerate elliptic equations in $R\sp{2}$. J. Differential Equations 24 (1977), no. 2, 274–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement